应用数学学报
首页  |  期刊介绍  |  编 委 会  |  投稿指南  |  期刊订阅  |  广告服务  |  相关链接  |  下载中心  |  联系我们  |  留言板
 
应用数学学报 英文版  
   
   
高级检索 »  
应用数学学报  2017, Vol. 40 Issue (3): 436-448    DOI:
论文 最新目录| 下期目录| 过刊浏览| 高级检索 |
END随机变量序列加权和的矩完全收敛性
邱德华1, 陈平炎2, 肖娟3
1. 广东财经大学数学与统计学院, 广州 510320;
2. 暨南大学数学系, 广州 510630;
3. 衡阳师范学院数学与统计学院, 衡阳 421002
Complete Moment Convergence for Sequences of END Random Variables
QIU Dehua1, CHEN Pingyan2, XIAO Juan3
1. School of Mathematics and Statistics, Guangdong University of Finance and Economics, Guangzhou 510320, China;
2. Department of Mathematics, Jinan University, Guangzhou 510630, China;
3. School of Mathematics and Statistics, Hengyang Normal University, Hengyang 421002, China

  版权所有 © 2009 应用数学学报编辑部   E-mail: amas@amt.ac.cn
京ICP备05002806号-9